Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Invariance under operation $ \mathcal{A}$


Authors: John C. Morgan and Kenneth Schilling
Journal: Proc. Amer. Math. Soc. 100 (1987), 651-654
MSC: Primary 54H05; Secondary 28A05
DOI: https://doi.org/10.1090/S0002-9939-1987-0894432-9
MathSciNet review: 894432
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The invariance under operation $ \mathcal{A}$ of the families of sets having the classical Baire property, of Lebesgue measurable sets, and of Marczewski sets is established in a unified manner.


References [Enhancements On Off] (What's this?)

  • [1] A. A. Lyapunov, On set-theoretical operations which preserve measurability, Doklady Akad. Nauk SSSR (N.S.) 65 (1949), 609–612 (Russian). MR 0028921
  • [2] A. A. Lyapunov, On 𝛿𝑠-operations preserving measurability and the property of Baire, Mat. Sbornik N.S. 24(66) (1949), 119–127 (Russian). MR 0028919
  • [3] -, $ R$-sets, Trudy Mat. Inst. Steklov. 40 (1953), 1-68.
  • [4] A. A. Ljapunov, The method of transfinite indices in the theory of operations over sets, Trudy Mat. Inst. Steklov. 133 (1973), 132–148, 275 (Russian). Mathematical logic, theory of algorithms and theory of sets (dedicated to P. S. Novikov on the occasion of his seventieth birthday). MR 0366674
  • [5] N. Lusin, Sur la classification de M. Baire, C. R. Acad. Sci. Paris 164 (1917), 91-94.
  • [6] -, Sur les ensembles analytiques, Fund. Math. 10 (1927), 1-95 (esp. pp. 25-28).
  • [7] N. Lusin and W. Sierpiński, Sur quelques propriétés des ensembles $ (A)$, Bull. Intern. Acad. Sci. Cracovie (1918), 35-48.
  • [8] -, Sur un ensemble non mesurable $ B$, J. Math. (9) 2 (1923), 53-72.
  • [9] John C. Morgan II, On the Borel 𝜎-field and the Baire property, Proc. Amer. Math. Soc. 90 (1984), no. 2, 250–252. MR 727243, https://doi.org/10.1090/S0002-9939-1984-0727243-2
  • [10] John C. Morgan II, On the general theory of point sets, Real Anal. Exchange 9 (1983/84), no. 2, 345–353. Seventh symposium on real analysis (Santa Barbara, Calif., 1984). MR 766060
  • [11] John C. Morgan II, Measurability and the abstract Baire property, Rend. Circ. Mat. Palermo (2) 34 (1985), no. 2, 234–244. MR 814038, https://doi.org/10.1007/BF02850698
  • [12] O. Nikodým, Sur une propriété de l'opération $ A$, Fund. Math. 7 (1925), 149-154.
  • [13] -, Sur quelques propriétés de l'opération $ A$, Spraw. Towarz. Nauk. Warszaw. Wyd. III 19 (1926), 294-298.
  • [14] C. A. Rogers, Hausdorff measures, Cambridge University Press, London-New York, 1970. MR 0281862
  • [15] S. Saks, Theory of the integral, Monografie Mat., Tom VII (2nd ed.), Hafner, New York, 1937 (esp. Chapter II, §5).
  • [16] Kenneth Schilling and Robert Vaught, Borel games and the Baire property, Trans. Amer. Math. Soc. 279 (1983), no. 1, 411–428. MR 704624, https://doi.org/10.1090/S0002-9947-1983-0704624-8
  • [17] Kenneth Schilling, On absolutely Δ¹₂ operations, Fund. Math. 121 (1984), no. 3, 239–250. MR 772452
  • [18] W. Sierpiński, Sur la mesurabilité des ensembles analytiques, Spraw. Towarz. Nauk Warszaw. Wyd. III 22 (1929), 155-159.
  • [19] E. Szpilrajn (Marczewski), On measurability and the Baire property, C. R. du I Congrès des Mathématiciens des Pays Slaves, Warszawa, 1929, pp. 297-303. Ksiaznica Atlas T.N.S.W., Warszawa, 1930. [English translation available from J. C. Morgan II]
  • [20] -, Sur certains invariants de l'opération $ (A)$, Fund. Math. 21 (1933), 229-235.
  • [21] -, Sur une classe de fonctions de M. Sierpiński et la classe correspondante d'ensembles, Fund. Math. 24 (1935), 17-34 (esp. §2.5).
  • [22] -, On absolutely measurable sets and functions, Spraw. Towarz. Nauk. Warszaw. Wyd. III 30 (1937), 17-34 (esp. §2.2). [English translation available from J. C. Morgan II]

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H05, 28A05

Retrieve articles in all journals with MSC: 54H05, 28A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0894432-9
Keywords: Category base, Baire property, operation $ \mathcal{A}$
Article copyright: © Copyright 1987 American Mathematical Society